Open Access
Translator Disclaimer
2013 Stability Switches and Hopf Bifurcation in a Kaleckian Model of Business Cycle
Luca Vincenzo Ballestra, Luca Guerrini, Graziella Pacelli
Abstr. Appl. Anal. 2013(SI41): 1-8 (2013). DOI: 10.1155/2013/689372

Abstract

This paper considers a Kaleckian type model of business cycle based on a nonlinear delay differential equation, whose associated characteristic equation is a transcendental equation with delay dependent coefficients. Using the conventional analysis introduced by Beretta and Kuang (2002), we show that the unique equilibrium can be destabilized through a Hopf bifurcation and stability switches may occur. Then some properties of Hopf bifurcation such as direction, stability, and period are determined by the normal form theory and the center manifold theorem.

Citation

Download Citation

Luca Vincenzo Ballestra. Luca Guerrini. Graziella Pacelli. "Stability Switches and Hopf Bifurcation in a Kaleckian Model of Business Cycle." Abstr. Appl. Anal. 2013 (SI41) 1 - 8, 2013. https://doi.org/10.1155/2013/689372

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095238
MathSciNet: MR3093758
Digital Object Identifier: 10.1155/2013/689372

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top